Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sipha

Hi there M, 29 and Acne has returned !

Recommended Posts

Hi all I thought I'd make this a joint Hello and help me please ! post.

My name's Simon from the UK, I'm 29 and have been steadily getting more and more acne for the past few months. I used to have very severe acne when I was about 18/19 but after many OTC failures took a course of Derm prescribed Accutane and hey presto I was cleared for the first time in my life.. That was about 10 years ago now and for some reason the acne is starting to rear its ugly head again :(

Now I'm no freshman to all this so I've started using Brevoxyl 4% BP coupled with Eurcerin Replenishing face cream moituriser as a regime the past 3 weeks and so far have seen NO signs of improvment. I also went to see the Doc and he prescirbed me some Tetracycline.

I have also invested in a BeautySkin Acne lamp which I have been using for 15minutes daily for the past 2 weeks.

I'm not really seeing any improvements yet, am I being impatient ? It's really starting to get me down now as I am having flashbacks of being 19 again and the awful acne I had, I REALLY dont want that again...

My diet is also pretty clean I only drink Green Tea and water really, also lots of oily fresh fish and green veg.

Anyway here are a few pics :redface: how bad am I really ? have you guys go any suggestions to help my cause ?

Thanks for taking the time to read my post and Merry Christmas !!!

Thanks

post-119032-1261827882.jpg

post-119032-1261827921_thumb.jpg

Edited by Sipha

Share this post


Link to post
Share on other sites

It doesn't look bad. So you had clear skin for 10 years and suddenly the acne has come back? Did you have major stress, or diet change etc. recently? Has your skin become oily again?

I am using benzamycin and it was quite good, maybe you can ask your doc about that.

Share this post


Link to post
Share on other sites
It doesn't look bad. So you had clear skin for 10 years and suddenly the acne has come back? Did you have major stress, or diet change etc. recently? Has your skin become oily again?

I am using benzamycin and it was quite good, maybe you can ask your doc about that.

Hi Hina, I have had some stresses from time to time but nothing that major, whether it's enough to trigger an outbreak I dont know, no diet changes atleast not until after I started getting acne again, then I cleaned up my diet alot, and yes my skin has become quite oily again recently, but that may be my skins overreaction to the drying of the BP.

Thanks for your reply.

Share this post


Link to post
Share on other sites

It's not bad in my opinion.

Let me just give a bit of my background. I'm a female in my early 30s and have gotten acne on and off over the past 10 years. I broke out occasionally in high school, but it was really very minor (one small pimple every 3 months). In my mid-20s is when I started developing the cystic acne. Again I never really got much, but more like 1-2 every 6 months. I consider it to be moderate acne, more because of the type of pimple it was (cyst deep in the skin versus a minor pimple). Then after pregnancy, I had 2 cysts every month or so.

What has really helped me after trying tons of stuff (I never went on antibiotics or any other oral medication) was tazorac. I use this 3-4 times a week with moisturizer. This has helped incredibly for me. If you want to see pics please PM me and I can send them to you that way.

Please know that tazorac can take a little time to start working, but if you keep at it, it's great stuff and quite amazing for the skin tone too.

Share this post


Link to post
Share on other sites

shalibee, interested in this tazorac you speak of, I'll look into it more, is it available in the UK ?

Wotan, what makes you say that ? Nothing to note really no, only my acne meds.

Share this post


Link to post
Share on other sites
shalibee, interested in this tazorac you speak of, I'll look into it more, is it available in the UK ?

Wotan, what makes you say that ? Nothing to note really no, only my acne meds.

Tazorac is a retinoid that's been around for a long time so I'm pretty sure you can get it in the UK. Besides controlling breakouts, it evens the skin tone and really has an amazing impact on the overall look of the skin. It does take patience though....give it at least 3 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×